ArticleCase reports in critical care2026
A Case of Serotonin Syndrome Associated With Acute Quetiapine Poisoning.
Article in Case reports in critical care, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed.
- A Case of Serotonin Syndrome Associated With Acute Quetiapine Poisoning.Case reports in critical care · 2026Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
2 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A 21-year-old woman was admitted to our emergency department following a 3-h loss of consciousness after intentional ingestion of multiple psychotropic medications. Initial management included gastric lavage, catharsis, intravenous fluid resuscitation, diuresis, and hemoperfusion to enhance toxin elimination. Shortly after admission, she developed rapid respiratory deterioration, high fever, limb tremors, and tachycardia. Emergency endotracheal intubation and mechanical ventilation were initiated, along with sedation and active cooling measures. A comprehensive workup-including complete blood count, procalcitonin (PCT), blood, urine, and sputum cultures, and chest CT-was performed to exclude infectious etiologies. After ruling out other potential causes, a diagnosis of serotonin syndrome was related to quetiapine fumarate overdose. With aggressive supportive care and enhanced drug clearance, the patient gradually regained consciousness, achieved hemodynamic stability, and was successfully weaned from mechanical ventilation before being discharged without neurological sequelae. Clinicians should maintain a high index of suspicion for serotonin syndrome in patients with quetiapine overdose who present with altered mental status, autonomic instability, hyperthermia, and neuromuscular abnormalities. Early recognition and prompt symptomatic intervention are critical to improving clinical outcomes.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.